The aim of this paper is to extend the theory of lower and upper solutions to the periodic problem associated with planar systems of differential equations. We generalize previously given definitions and we are able to treat both the well-ordered case and the non-well-ordered case. The proofs involve topological degree arguments, together with a detailed analysis of the solutions in the phase plane.

Well-Ordered and Non-Well-Ordered Lower and Upper Solutions for Periodic Planar Systems / Fonda, A.; Klun, G.; Sfecci, A.. - In: ADVANCED NONLINEAR STUDIES. - ISSN 1536-1365. - 21:2(2021), pp. 397-419. [10.1515/ans-2021-2117]

Well-Ordered and Non-Well-Ordered Lower and Upper Solutions for Periodic Planar Systems

Klun G.;
2021-01-01

Abstract

The aim of this paper is to extend the theory of lower and upper solutions to the periodic problem associated with planar systems of differential equations. We generalize previously given definitions and we are able to treat both the well-ordered case and the non-well-ordered case. The proofs involve topological degree arguments, together with a detailed analysis of the solutions in the phase plane.
21
2
397
419
https://preprints.sissa.it/xmlui/handle/1963/35410
Fonda, A.; Klun, G.; Sfecci, A.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/122935
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact